# SDR CALA2022122103458

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27302
- Aircraft time: 96,781 hours, 22,930 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Eng 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 PANEL 443JL(PRECOOLER THERMAL SWITCH) MISSING. PDA LOGPAGE TO BE PROCESSED AS PER GMM 02-30-95. LIM MX WORKED ITEM. ENG 2 PANEL 443JL(PRECOOLER THERMAL SWITCH) MISSING. SECURED BLA 6 TOTAL AIRFRAME FLIGHT CYCLES. THIS IS A 2 CYCLE ECRA 5450-0279 NKING PLATE AS INTERIM REPAIR PART 1 AS PER ECRA5450-02791 ON LP 1. COMPLETED PDA INSPECTION AS PER AMM05-51-59-210-801. NO DAMAG 3359369. INSPECT THE INTERIM REPAIR PRIOR TO EACH FLIGHT PER PA E NOTED. RT 2 AND PERFORM A PERMANENT REPAIR PER PART 3 ON OR BEFORE 2292 ADD EMP:V917110
